# SDR SWAA2018122027746

- Difficulty date: November 27, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 8 SLAT CRACKED FORMING FROM FASTENER HOLE.  REPAIRED NR 8 SLAT IAW SRM.
